Open Access Library Journal

Vol.4 No.5(2017), Paper ID 76388, 12 pages

DOI:10.4236/oalib.1103625

 

Properties of the Maximum Likelihood Estimates and Bias Reduction for Logistic Regression Model

 

Nuri H. Salem Badi

 

Mathematics Department, Faculty of Art and Science—Alabyar, University of Benghazi, Benghazi, Libya

 

Copyright © 2017 Nuri H. Salem Badi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Badi, N. (2017) Properties of the Maximum Likelihood Estimates and Bias Reduction for Logistic Regression Model. Open Access Library Journal, 4, 1-12. doi: 10.4236/oalib.1103625.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.